# SDR CA110628003

- Difficulty date: June 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,346 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Fuel Pump
- Part time: 1,283 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN FOLLOWING 50 HR INSPECTION, OIL WAS NOTED LEAKING FROM ENGINE DRIVEN FUEL PUMP DRAIN.  FUEL PUMP REPLACED.
